# SDR CALA2012043000315

- Difficulty date: April 30, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 45,562 hours, 15,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11434
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, RT SIDE FRAME AT STA 867R CRACKED.  REPAIRED FRAME AT STA 867R IAW ECRA 5310-04716, REV C.
